MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number ENVEOR-N-US
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Vascular Dissection (3160)
Date of Event 02/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was discarded, therefore no product analysis can be performed.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that prior to the implant of a transcatheter bioprosthetic valve, the left femoral artery (lfa) was pre-dilated with a 16 french dilator.This delivery catheter system (dcs) was inserted using the inline sheath.The dcs was attempted to be advanced through the lfa through diseased and tortuous anatomy.During the first attempt the catheter was unable to advance p ast the left common iliac artery.The dcs was removed, rotated 90 degrees, and reinserted.The second advancement attempt was unsuccessful.The blood pressure began to drop and an angiogram revealed a dissection of the lfa.The valve procedure was aborted and femo ral-to-femoral surgical bypass was required to repair the dissection.No additional adverse patient effects were reported.

Brand Name
ENVEO R DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e. deere ave.
santa ana CA 92705
MDR Report Key7324813
Report Number2025587-2018-00525
Device Sequence Number1456014
Product Code NPT
UDI-Device Identifier00643169800939
UDI-Public00643169800939
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/17/2018
Device Model NumberENVEOR-N-US
Device Catalogue NumberENVEOR-N-US
Device Lot Number0008886109
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2018
Initial Report FDA Received Date03/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient Weight77